数学季刊 ›› 2000, Vol. 15 ›› Issue (4): 84-90.

• • 上一篇    下一篇

一类分形函数及其维数估计

  

  1.  西安交通大学理学院 陕西西710049,安淮北煤炭师范学院数学系 安徽淮北235000 
  • 收稿日期:2000-03-14 出版日期:2000-12-30 发布日期:2024-07-02
  • 作者简介:WANG Hong-yong(1963-),male,native of Yangzhou,Jiangsu,an associate professor of Huaibei Coal Industry Teacher’s College,now studying as a doctoral student in Xi’an Jiaotong University,engages in fractal geometry and wavelet analysis.
  • 基金资助:
    Supported by the Scientific Research Foundation of Huaibei Coal Industry Teacher’s College(00061)

A Class of Fractal Functions and Their Dimension Estimates

  1.  西安交通大学理学院 陕西西710049,安淮北煤炭师范学院数学系 安徽淮北235000 
  • Received:2000-03-14 Online:2000-12-30 Published:2024-07-02
  • About author:WANG Hong-yong(1963-),male,native of Yangzhou,Jiangsu,an associate professor of Huaibei Coal Industry Teacher’s College,now studying as a doctoral student in Xi’an Jiaotong University,engages in fractal geometry and wavelet analysis.
  • Supported by:
    Supported by the Scientific Research Foundation of Huaibei Coal Industry Teacher’s College(00061)

摘要: 本文作者首先借助于b进制分数及无穷级数构造了一类分形函数,然后研究了这些函数图象的分形维数及其Holder性质,得到了一些维数结果 。

关键词:  , b进制分数;分形函数;分形维数;Holder连续性;

Abstract: 本文作者首先借助于b进制分数及无穷级数构造了一类分形函数,然后研究了这些函数图象的分形维数及其Holder性质,得到了一些维数结果 。

Key words:  , b进制分数;分形函数;分形维数;Holder连续性;

中图分类号: